Controllability of partial differential equations on graphs

Volume 35 / 2008

Sergei Avdonin, Victor Mikhaylov Applicationes Mathematicae 35 (2008), 379-393 MSC: 93B05, 35L05, 35K05, 35P10, 94C15. DOI: 10.4064/am35-4-1

Abstract

We study boundary control problems for the wave, heat, and Schrödinger equations on a finite graph. We suppose that the graph is a tree (i.e., it does not contain cycles), and on each edge an equation is defined. The control is acting through the Dirichlet condition applied to all or all but one boundary vertices. Exact controllability in $L_2$-classes of controls is proved and sharp estimates of the time of controllability are obtained for the wave equation. Null controllability for the heat equation and exact controllability for the Schrödinger equation in any time interval are obtained.

Authors

  • Sergei AvdoninDepartment of Mathematics and Statistics
    University of Alaska
    Fairbanks, AK 99775-6660, U.S.A.
    e-mail
  • Victor MikhaylovDepartment of Mathematics and Statistics
    University of Alaska
    Fairbanks, AK 99775-6660, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image